Ask an expert
Question

12 Feb 2013

Contraception &amp  Weight
I have been on Yasmin for the last year and a bit and have picked up a great deal of fat and I am battling to lose it with strict diets and exercise. Would the contraception be the problem? And do I need to change the pill in order for me to actually lose the fat. Maybe to a lower level of hormone?
Answer 268 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is unlikely that the Pill is the cause. Yasmin is recommended because of its low rate of water retention and therefore of weight gain.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.